# SDR FQAR20211027006

- Difficulty date: October 20, 2021
- Submitted: October 27, 2021
- Operation: General aviation
- Aircraft: N9256X
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ME406
- Condition: Failed Insp
- Part time: 200 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE G SWITCH ON THE ELT TO BE INOP, TALKING TO A SERVICE TECH WAS TOLD THAT THIS G SWITCH IS KNOWN FOR FAILURE IN AS LITTLE AS 1 YEAR IN SERVICE.
